# SDR AALA202507311253

- Difficulty date: July 19, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR GIRT BAR NYLON LATCH CLIP HAS OUTER SLEEVE DISPLACED. INSTALLED NEW CLIP. PER AMM 25-66-01.
